# SDR R61A2024070800303

- Difficulty date: June 17, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 45,865 hours, 28,243 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CF III CORROSION FOUND ON WASTE WATER SERVICE PANEL AT HINGE AND STIFFNER AT FR 88 BETWEEN STR 25-27 R/H. WASTE WATER SERVICE PANEL HINGE WAS REPLACED IAW SRM 51-44-02 NO FURTHER DEFECTS NOTED
